Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Functional analysis")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8030

  • Page / 322

Export

Selection :

  • and

Free quasi-free statesSHLYAKHTENKO, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 322, Num 7, pp 645-649, issn 0764-4442Article

A note on compactness-type properties with respect to Lorentz norms of bounded subsets of a Sobolev spaceSOLIMINI, S.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1995, Vol 12, Num 3, pp 319-337, issn 0294-1449Article

Digital spectral analysis in the algebra of formal polynomials and its applicationTARASOV, R. P.Computational mathematics and mathematical physics. 1996, Vol 36, Num 2, pp 145-164, issn 0965-5425Article

A global method for relaxation in W1,p and in SBVpBOUCHITTE, Guy; FONSECA, Irene; LEONI, Giovanni et al.Archive for rational mechanics and analysis. 2002, Vol 165, Num 3, pp 187-242, issn 0003-9527, 56 p.Article

Théorie de Kasparov équivariante et groupoïdes = Equivariant Kasparov's theory and groupoidsLe Gall, Pierre-Yves; Skandalis, G.1994, 80 p.Thesis

Existence and uniqueness of positive solutions for some quasilinear elliptic problems = Existence et unicité de solutions positives pour des problèmes elliptiques quasi-linéairesDRABEK, Pavel; HERNANDEZ, Jesus.Nonlinear analysis. 2001, Vol 44, Num 2, pp 189-204, issn 0362-546XArticle

A global method for relaxationBOUCHITTE, G; FONSECA, I; MASCARENHAS, L et al.Archive for rational mechanics and analysis. 1998, Vol 145, Num 1, pp 51-98, issn 0003-9527Article

Relaxation of bulk and interfacial energiesBARROSO, A. C; BOUCHITTE, G; BUTTAZZO, G et al.Archive for rational mechanics and analysis. 1996, Vol 135, Num 2, pp 107-173, issn 0003-9527Article

Singular perturbation problems with a compact support semilinear termALBERTI, G; AMBROSIO, L; BUTTAZZO, G et al.Asymptotic analysis. 1994, Vol 8, Num 3, pp 247-258, issn 0921-7134Article

Relaxation of quasiconvex functionals in BV(Ω, Rp) for integrands f(x, u, ⊇u)FONSECA, I; MÜLLER, S.Archive for rational mechanics and analysis. 1993, Vol 123, Num 1, pp 1-49, issn 0003-9527Article

On the lavrentiev phenomenon for autonomous second-order integrandsWHIH-WEN CHENG; MIZEL, V. J.Archive for rational mechanics and analysis. 1994, Vol 126, Num 1, pp 21-33, issn 0003-9527Article

Uniqueness of Lipschitz extensions : minimizing the sup norm of the gradientJENSEN, R.Archive for rational mechanics and analysis. 1993, Vol 123, Num 1, pp 51-74, issn 0003-9527Article

Multiplication of distributions in one dimension : possible approaches and applications to δ-function and its derivativesBAGARELLO, F.Journal of mathematical analysis and applications. 1995, Vol 196, Num 3, pp 885-901, issn 0022-247XArticle

Sur l'étude des fonctions à divergence et rotationnel nuls pour des domaines multiplement connexes via une théorie de type Friedrichs = A Friedrichs's theory to study divergence-free and curl-free functions for multiply connected domainsEscrig, Pierre; Lesaint, P.1994, 167 p.Thesis

Existence of minima for nonconvex functionals in spaces of functions depending on the distance from the boundaryGAZZOLA, F.Archive for rational mechanics and analysis. 1999, Vol 150, Num 1, pp 57-76, issn 0003-9527Article

Attractors in a model related to the three body quantum problemALBEVERIO, S; MAKAROV, K.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 6, pp 693-698, issn 0764-4442Article

Proof of the Landau-Zener formulaJOYE, A.Asymptotic analysis. 1994, Vol 9, Num 3, pp 209-258, issn 0921-7134Article

Periodic self-Fourier-Fresnel functionsLIU, L.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 9, pp L285-L289, issn 0305-4470Article

Bilinear Bäcklund transformations for the KP and k-constrained KP hierarchyYI CHENG; STRAMPP, W; YOU-JIN ZHANG et al.Physics letters. A. 1993, Vol 182, Num 1, pp 71-76, issn 0375-9601Article

Error estimates in the biomagnetic inverse problemCLARKE, C. J. S.Inverse problems. 1994, Vol 10, Num 1, pp 77-86, issn 0266-5611Article

On autoconvolution and regularizationGORENFLO, R; HOFMANN, B.Inverse problems. 1994, Vol 10, Num 2, pp 353-373, issn 0266-5611Article

Kink couples in deoxyribonucleic acid (DNA) double helicesWENHUA HAI.Physics letters. A. 1994, Vol 186, Num 4, pp 309-316, issn 0375-9601Article

On an uncertainty principle for a scattering transformGRINBERG, N. I.Nonlinearity (Bristol. Print). 1993, Vol 6, Num 5, pp 733-752, issn 0951-7715Article

Stability of the C*-algebra associated with twisted CCRPROSKURIN, Daniil; SAMOILENKO, Yurii.Algebras and representation theory. 2002, Vol 5, Num 4, pp 433-444, issn 1386-923XArticle

Sur l'entropie spectrale et la résonance quantique = On spectral entropy and quantum resonanceFERNANDEZ, C; REBOLLEDO, R.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 6, pp 569-572, issn 0764-4442Article

  • Page / 322